Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Pain and itching in vagina remaining after taking OTC medicine for UTI. What could it be?

I had unprotected sex with my boyfriend of 2 years. When we did, I had pain with the intercourse. We did it once more later that day, and since I am on birth control , he came inside me multiple times. I washed myself as to what I would wash. The next day I experienced excruciating pain deep inside my vagina. We tried sexual intercourse once more and it was still hurting so we agreed to no sex until we figure out what is going on. I began getting foggy white discharge and the discharge smelled somewhat bad and soaked my panties up. My anus then started hurting as well. (He tried to insert in there but it hurt as well so we never did it again.) I recently had BV and my gyno gave me a cream to insert, but after using the cream it created yeast infection . She then gave me a pill for the yeast. I don t have any STDs. I scratch the inside of my vagina with Q-tips and it relieves the itching for awhile. It s hard to sit or lay in bed, and sometimes walking for a long period of time will cause the itch to come back and become irritating again. Also I noticed that I am not able to open my vagina completely, the bottom part feels like it has been torn. I went to a urgent care and they told me I could possibly have BV, Yeast and possible UTI . Two nights ago I had a really high fever and I had chills and became very tired. I was able to stop the fever, but the itching continued. I started using OTC medicine for a UTI have seen some improvements but I still feel pain and itching. What could this possibly be?
Asked On : Sun, 21 Oct 2012
Answers:  1 Views:  57
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Dermatologist 's  Response
Jul 2012
Hi there Girl.

You seem to be in denial mode. From your history & description, these infections do seem to be linked to sexual activity & just because it is not syphilis or gonorrhea, it does not mean they are not STD's.

Second, you need to go over to a gynecologist again or a dermatologist in your area & get yourself properly assesed & treated. These things if left simmering could end up in an ascending UTI infection & also in time damage your tubes.

From what you describe, it appears that you could have multiple issues at the same time ...a mixed infection. Trichomoniasis is foremost on my mind.

I could suggest you medications but am afraid you may take the short cut meet a gynec on the ground!

Should you reside in Blore, India would be happy to see you, else please do use our premier'ask-a-specialist' feature & we can even view a photograph of the lesion in absolute discretion & take this forward if you cannnot for some reason visit a doctor.

Cheers & wish you good sexual & general heath & do enjoy yourself but practice safe sex. Cheers!

Dr Praveen Rodrigues MD
Dermatologist, Cosmetologist, Venereologist
Vikram Hospital, Bangalore, India.
Answered: Mon, 22 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor